advertisement
Question
Posted by: Sandra | 2010-03-05

cystic acne

Dear Doc, My son, age 27 suffers from severe cystic acne. He has been taking Roaccutane for 3 sessions (9months at a time) Still no improvement. He went back to the dermatologist and she prescribe Roaccutane again., which I am not happy about...He had minor side effects, such as dry ip, mild depression, mild mood swings...Is their anything he can do about his skin.

thanks

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Sandra

Ask the dermatologist to consider Differen Gel, as well as a low dose antibiotic, instead of the very strong Roaccutane. This should work very well.

Please also refer to the following link for more information: http://en.wikipedia.org/wiki/Acne

Regards




Dr Anrich Burger

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement